MAUDE Adverse Event Report: LITECURE, LLC LIGHTFORCE; THERAPY LASER

LITECURE, LLC LIGHTFORCE; THERAPY LASER
Model Number LTC-1500
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Radiation Burn (1755)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product malfunction suspected.Device being returned for evaluation to confirm.Supplemental report will be issued when evaluation completed.
 
Event or Problem Description
Patient developed blister on foot that may have been contributed to by the subject device.

Brand Name
LIGHTFORCE
Common Device Name
THERAPY LASER
Manufacturer (Section D)
LITECURE, LLC
101 lukens drive
suite a
new castle DE 19720 2791
MDR Report Key8437489
Report Number3006268867-2019-00002
Device Sequence Number19390095
Product Code ILY
UDI-Device Identifier00854103007042
UDI-Public(01)00854103007042(11)180328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLTC-1500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR